# SDR AALA970304

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5913830501
- Condition: Broken
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PULLEY BRACKET JUST FORWARD OF WALKWAY HINGE ON LEFT SIDE IS BROKEN.  REMOVED AND REPLACED BRACKET.  (M)
